Skip to content
Chronic Pain From Liver Transplant
avatar
broice1947 posted:
Hi all,
It's been a really extremely terrible pain couple of days. Besides that moron who thinks cortisone will take everybody>'s pain away. Last week he put 5 needles into my spine and 6 needles into my ribs and he is giving me 129 mg of methadone a day which is ludicrous. Remember I was on 350mgs. so now along with the pain I am suffering I am in withdrawal, and I go to see him tomorrow for another script, I am going to try to ask him to give me more but he is just a neurologist who is charging medicare and insurance companies up the wazoo..
His waiting room is always full of people getting shots.

But finally I found a doctor who is an aneasthesiologist (or something like that) who understands cases such as mine but I don'[t see him until April 29th. So what can I do???

So I am taking 1 day at a time. I am hurting so bad and can't even think. Owwwwwww.

Beth I hope you are feeling better...when you feel like talking give me a call.

Love to you all,
Joyce
Reply
 
avatar
ctbeth responded:
Hi Joycie,

I'll be home early eve, and my daughter is taking me out to dinner.

I'll definitely give you a ring up when we get home.

29 Apr is my daughter's b'day.

For me- it's two weeks today for my IGP surgery.

I have pre-op tomorrow, so it's all good here.

xo
 
avatar
77grace responded:
Hi Joyce,I really hope things start to look up with a new Dr.!You did say your getting one right?
I truely understand pain,I had a really bad half the day,thank God it's a bit better now!
Take care,
77grace
 
avatar
broice1947 replied to 77grace's response:
I hopefully l see an anaethesiologist (Can't spell it). , April 29th, I know he will understand medical dependence. The doctor I have been seeing is a neurologist> He gives more shots into the bone or my spine hoping that works. But today he noticed that I looked a bit jagged. So he raised me up to 150 mgs. That Hi Gracie.
is less than half of what I was taking. He is totally into giving steroids to people today it is my ribs. Next week will be two shots that "as he put it "" I gave these shots to a person who had pancreatitis and it worked on him"
First of all,, if a person has pancreatitis, he or she would be in hospital, and being given massive amounts of narcotics to get rid of their pain. I may not be a doctor but I know quite a bit of medicine (I wanted to become a doctor but, unfortunately I became a professional patient", and I know when a doctor is lying to me. He wants to make that money from medicare because insurance pays a fortune for steroid injections.
Joyce
 
avatar
broice1947 replied to broice1947's response:
Boy did I screw that answer up. I was putting in Hi Gracie and it found itself a place to go.

Oh well,
Ii think you got the gist of this,.
Joyce
 
avatar
77grace replied to broice1947's response:
HI again ,it's me grace!
I don't know if I told you but I am also on Methadone!I have been taking it about 10 years this time after a 4 month break!
I stayed at 60 mgs for about 10 years and now I'm up to 120 mgs a day But I'm still in painand worried when will I ever get decent relief again??
I am vwery tired of all the side affects,no energy plus,u know!
Anyway I was feeling a little concerned at this dose but I really don't know much about these higher doses!What do you think??
Hope this new Dr. helps you more??Have you tried Botox for pain?
Hugs.grace
 
avatar
77grace replied to 77grace's response:
Hi broice1947,
It's me again,How are you???When I really start to think about how bad my pais ans it's bad latley,I remember you and how you are dealing with all your stuff on ha;lf the dose you are use to!Please get back to me on the prior post too,Dose's???
Anyway Blessyou,77grace
 
avatar
77grace responded:
Hi JOyce,
I have been trying to get through for several minutes to you!
I was thinking ,Do you think that if you are very sweet and explain to the Dr. your Vacation and need for more pain releif,The extra pain Flyingf cAUSES THAT MAAYBE,HE WOULD GIVE SOME MORE??
iT'S WORTH A TRY!
gOOD LUCK,77GRACE
 
avatar
77grace replied to broice1947's response:
Hi AGAIN!!,
I sure hope your not hurting worse,I have'nt heard back from you and I did want to go over something with you about Botox befor you try it!Have you had it before??Did it work???
I Received Botox injections from a very very well trained Nuerologist for about 5 or 6 yrs,but then our insurecne changed and I lost him!!Sometimes it worked great and sometimes ,NO a bad reaction,Just thought I'd ask???
Any Questions,feel free!!
Take care,77grace


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

how do you live with chronic pain
how do you live with pain everyday More
Was this Helpful?
42 of 65 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.